# SDR UPS98826976

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E SKIN ON BOTTOM, ABOVE THE NR 3 PYLON HAS A CRACKED REPAIR DOUBLER.  REMOVED EXISTING REPAIR DOUBLER, FABRICATED AND INSTALLED A NEW REPAIR DOUBLER PER SRM 51-1-20D AND 57-2-0.
